Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 442, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 25, 2012, 9:17 PM CDT for 4 counties in Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2012, 9:17 PM CDT (02:17 UTC)
- Expired
- Aug 25, 2012, 9:46 PM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Comanche County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 91 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
995 WUUS54 KOUN 260217 SVROUN OKC015-031-075-149-260315- /O.NEW.KOUN.SV.W.0442.120826T0217Z-120826T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 917 PM CDT SAT AUG 25 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA... NORTHEASTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA... NORTHEASTERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA... SOUTHEASTERN WASHITA COUNTY IN WESTERN OKLAHOMA... * UNTIL 1015 PM CDT * AT 913 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF MOUNTAIN VIEW...MOVING EAST-SOUTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... ANADARKO...CARNEGIE...APACHE...ELGIN...CYRIL...FLETCHER... MOUNTAIN VIEW...FORT COBB...GRACEMONT...GOTEBO...ALBERT... BOONE...LAKE CHICKASHA...FORT COBB RESERVOIR...ALFALFA... CLOUD CHIEF...LAKE ELLSWORTH...STECKER AND COWDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3530 9884 3526 9811 3474 9823 3495 9890 TIME...MOT...LOC 0213Z 282DEG 26KT 3512 9881 $$ 11
1 follow-up statement
936 WWUS54 KOUN 260246 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 946 PM CDT SAT AUG 25 2012 OKC149-075-031-015-260254- /O.CAN.KOUN.SV.W.0442.000000T0000Z-120826T0315Z/ COMANCHE OK-CADDO OK-WASHITA OK-KIOWA OK- 946 PM CDT SAT AUG 25 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COMANCHE... SOUTHWESTERN CADDO...SOUTHEASTERN WASHITA AND NORTHEASTERN KIOWA COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE AS STORMS MOVE OUT OF EASTERN WASHITA INTO CADDO COUNTY. LAT...LON 3530 9884 3526 9811 3474 9823 3495 9890 TIME...MOT...LOC 0244Z 282DEG 26KT 3512 9881 $$ 11
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 6:20 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Aug 25, 6:20 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 620 PM CDT SAT AUG 25 2012 .AVIATION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP SOUTHWARD FROM NORTHERN OKLAHOMA EARLY THIS EVENING. AN OVERALL DECREASE IN STORM INTENSITY IS EXPECTED THIS EVENING BUT THE STRONGER STORMS WILL STILL BE CAPABLE OF LOWERING VISIBILITIES TO BELOW 1 OR 2 MILES AND WIND GUSTS OF 40 KTS. CURRENT STORMS OVER SOUTHWEST OKLAHOMA MAY DISSIPATE BUT OTHER ORGANIZED STORMS WILL LAST INTO AT LEAST THE LATE EVENING AS THE MID/UPPER TROUGH MOVES ACROSS THE SOUTHERN PLAINS TONIGHT INTO EARLY SUNDAY. && .PREV DISCUSSION... /ISSUED 138 PM CDT SAT AUG 25 2012/ AVIATION DISCUSSION... RAIN AND THUNDERSTORMS ARE EXPECTED TO FORM OR MOVE INTO NORTHERN OKLAHOMA THIS AFTERNOON AND SLWOLY SPREAD SOUTHEAST OVERNIGHT. A WEAK FRONT WILL FOLLOW AND SHIFT WINDS TO THE NORTH OR NORTHEAST, ALTHOUGHT NOT VERY STRONG. DISCUSSION... MOST MODELS INDICATE NOW THAT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FORM IN SOUTHERN KANSAS AND NORTHERN OKLAHOMA THIS AFTERNOON AND DRIFT SLOWLY SOUTHEAST. THE CYCLONIC CIRCULATION OVER CENTRAL KANSAS IS EXPECTED TO SLOWLY EVOLVE INTO A WEAK OPEN WAVE AND DRIFT ACROSS OKLAHOMA DURING THE FIRST HALF OF SUNDAY. A WEAK SURFACE TROUGH WILL BE ASSOCIATED AND TURN WINDS TO THE NORTH. BECAUSE THIS SYSTEM WILL MOVE SLOWLY AND BECAUSE THE ATMOSPHERE IS VERY MOIST, HEAVY RAINFALL IS EXPECTED IN SOME PARTS OF NORTHERN OKLAHOMA. RAIN MAY BECOME MORE IN THE FORM OF SHOWERS WITH THUNDERSTORMS ACROSS CENTRAL AND SOUTHEAST OKLAHOAM LATE TODAY AND EARLY SUNDAY. ONCE THIS SYSTEM EXITS SOUTHEAST OKLAHOMA LATE SUNDAY, CHANCES FOR RAIN RETURN TO NEAR ZERO FOR THE REST OF THE HOT AND HUMID WEEK. AN UPPER RIDGE IS EPXECTED TO BUILD NORTHWEST OF OKLAHOMA GIVING LITTLE DAY-TO-DAY CHANGE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 71 88 69 89 / 70 60 20 20 HOBART OK 70 90 69 92 / 60 40 20 10 WICHITA FALLS TX 74 92 70 93 / 40 50 30 20 GAGE OK 67 87 67 90 / 50 20 10 10 PONCA CITY OK 69 85 68 89 / 80 50 20 10 DURANT OK 73 90 70 90 / 40 50 30 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Aug 25, 11:40 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT SAT AUG 25 2012
OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT SAT AUG 25 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE THIS AFTERNOON AND THIS EVENING.
DISCUSSION...
A MID AND UPPER LEVEL TROUGH WILL MOVE SLOWLY EAST AND SOUTHEAST
ACROSS THE CENTRAL AND SOUTHERN PLAINS THROUGH SUNDAY. SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
DURING THE AFTERNOON AND EVENING...ESPECIALLY ACROSS WESTERN
AND NORTHERN OKLAHOMA. A SURFACE TROUGH MAY ALSO AID IN THE
DEVELOPMENT OF STORMS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES.
WEAK TO MODERATE INSTABILITY WILL DEVELOP AS TEMPERATURES WARM
INTO THE UPPER 80S AND 90S THIS AFTERNOON. THIS WILL SUPPORT
A FEW STRONG TO MARGINALLY SEVERE STORMS...THROUGH THE EARLY
EVENING.
STRONG WIND GUSTS NEAR 60 MPH...TORRENTIAL RAINFALL...AND
FREQUENTLY LIGHTNING MAY OCCUR WITH THE STRONGER STORMS.
THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE ACROSS THE
WESTERN THIRD OF OKLAHOMA.
SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE THROUGH THE OVERNIGHT
HOURS WITH BETTER CHANCES FOR RAIN SHIFTING INTO CENTRAL AND EASTERN
OKLAHOMA BY EARLY SUNDAY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 26
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL COULD LEAD TO MINOR FLOODING OF POORLY DRAINED AND
LOW-LYING AREAS IN ISOLATED LOCATIONS THROUGH TONIGHT...ESPECIALLY
OVER NORTHERN OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE ENTIRE AREA ON SUNDAY
AND SOUTH OF I-44 ON MONDAY DUE TO ABUNDANT MOISTURE...INSTABILITY...
AND LIFT FROM THE NEARBY LOW PRESSURE DISTURBANCE. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...THOUGH A FEW STORMS MAY BE STRONG TO SEVERE.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL IS POSSIBLE ON SUNDAY...PARTICULARLY OVER NORTHERN
OKLAHOMA...WHICH COULD LEAD TO MINOR FLOODING OF POORLY DRAINED AND
LOW-LYING AREAS IN ISOLATED LOCATIONS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.In the hours before
Local storm report, Aug 25, 7:35 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT SAT AUG 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST 3 NW SEYMOUR 33.63N 99.30W
08/25/2012 M58 MPH BAYLOR TX MESONET
&&
FMSpecial weather statement, Aug 25, 7:39 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 739 PM CDT SAT AUG 25 2012 OKZ017>019-024-260115- LOGAN OK-BLAINE OK-KINGFISHER OK-CANADIAN OK- 739 PM CDT SAT AUG 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LOGAN...SOUTHERN BLAINE...SOUTHEASTERN KINGFISHER AND NORTHWESTERN CANADIAN COUNTIES UNTIL 815 PM CDT... AT 736 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF KINGFISHER TO 6 MILES SOUTHWEST OF GREENFIELD...MOVING EAST AT 35 MPH. HAZARDS INCLUDE... WIND GUSTS TO 45 MPH... LOCATIONS IMPACTED INCLUDE... KINGFISHER...GEARY...OKARCHE...CASHION...GREENFIELD...CIMARRON CITY AND LOVELL. LAT...LON 3576 9756 3556 9854 3574 9857 3607 9762 TIME...MOT...LOC 0036Z 259DEG 32KT 3588 9788 3566 9845 11
Special weather statement, Aug 25, 8:02 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT SAT AUG 25 2012
OKZ035>037-TXZ083>085-260130-
KIOWA OK-TILLMAN OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-FOARD TX-
802 PM CDT SAT AUG 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA...
NORTHWESTERN TILLMAN...EASTERN JACKSON...NORTHWESTERN WILBARGER...
SOUTHEASTERN HARDEMAN AND NORTHEASTERN FOARD COUNTIES UNTIL 830 PM
CDT...
AT 758 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM ALTUS TO 5 MILES
NORTHWEST OF FARGO TO MARGARET...MOVING EAST AT 25 MPH. THE STRONG
WINDS WILL BE WELL AHEAD OF THE STORMS.
HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...FREDERICK...SNYDER...TIPTON...MOUNTAIN PARK...
DAVIDSON...MANITOU...MARTHA...HEADRICK...ELMER...FRIENDSHIP...
HUMPHREYS...ALTUS AIR FORCE BASE...FARGO...LOCKETT...OKLAUNION...
MARGARET...THALIA AND HESS.
LAT...LON 3437 9937 3473 9940 3475 9895 3432 9891
3391 9941 3401 9980
TIME...MOT...LOC 0058Z 277DEG 22KT 3465 9935 3437 9932 3406 9969
11Special weather statement, Aug 25, 8:05 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT SAT AUG 25 2012
OKZ035>037-TXZ083>085-260130-
KIOWA OK-TILLMAN OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-FOARD TX-
805 PM CDT SAT AUG 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA...
NORTHWESTERN TILLMAN...EASTERN JACKSON...NORTHWESTERN WILBARGER...
SOUTHEASTERN HARDEMAN AND NORTHEASTERN FOARD COUNTIES UNTIL 830 PM
CDT...
AT 805 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM ALTUS TO FARGO TO
MARGARET...MOVING EAST AT 25 MPH. THE STRONG WINDS WILL BE WELL
AHEAD OF THE STORMS.
HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...
REDUCED VISIBILITIES DUE TO BLOWING DIRT...
LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...FREDERICK...SNYDER...TIPTON...MOUNTAIN PARK...
DAVIDSON...MANITOU...MARTHA...HEADRICK...ELMER...FRIENDSHIP...
HUMPHREYS...ALTUS AIR FORCE BASE...FARGO...LOCKETT...OKLAUNION...
MARGARET...THALIA AND HESS.
LAT...LON 3437 9937 3473 9940 3475 9895 3432 9891
3391 9941 3401 9980
TIME...MOT...LOC 0058Z 277DEG 22KT 3465 9935 3437 9932 3406 9969
11Special weather statement, Aug 25, 8:21 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT SAT AUG 25 2012
OKZ022-260145-
WASHITA OK-
821 PM CDT SAT AUG 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHITA COUNTY
UNTIL 845 PM CDT...
AT 816 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
RETROP...MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
CORDELL...BURNS FLAT...SENTINEL...DILL CITY AND ROCKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3535 9935 3537 9894 3512 9903 3511 9906
3516 9936 3526 9937
TIME...MOT...LOC 0116Z 279DEG 16KT 3525 9931
11Special weather statement, Aug 25, 8:43 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT SAT AUG 25 2012
OKZ035>038-044-TXZ084>086-260230-
COTTON OK-KIOWA OK-TILLMAN OK-JACKSON OK-COMANCHE OK-WICHITA TX-
WILBARGER TX-FOARD TX-
843 PM CDT SAT AUG 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COTTON...SOUTH CENTRAL
KIOWA...TILLMAN...EAST CENTRAL JACKSON...WESTERN COMANCHE...
NORTHWESTERN WICHITA...WILBARGER AND EAST CENTRAL FOARD COUNTIES
UNTIL 930 PM CDT...
AT 841 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM TOM STEED RESERVOIR TO
3 MILES NORTH OF DAVIDSON TO 4 MILES NORTHEAST OF THALIA...MOVING
EAST AT 25 MPH. THESE STRONG WINDS ARE WELL AHEAD OF ANY RAIN
ACTIVITY.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
AREAS OF BLOWING DIRT...
LOCATIONS IMPACTED INCLUDE...
VERNON...FREDERICK...ELECTRA...CACHE...SNYDER...GRANDFIELD...
CHATTANOOGA...MOUNTAIN PARK...DAVIDSON...INDIAHOMA...MANITOU...
DEVOL...FAXON...HOLLISTER...LOVELAND...TOM STEED RESERVOIR...MEERS...
GRAYBACK...HARROLD AND LOCKETT.
LAT...LON 3431 9913 3485 9910 3481 9854 3420 9857
3384 9912 3399 9961
TIME...MOT...LOC 0141Z 282DEG 21KT 3477 9904 3430 9906 3402 9947
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:04 PM CDT | Special Weather Statement | OUN | Jackson | 26 min |
| Aug 25, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 60 min |
| Aug 25, 7:27 PM CDT | Special Weather Statement | OUN | Jackson | 33 min |
| Aug 25, 7:39 PM CDT | Special Weather Statement | OUN | Kingfisher | 36 min |
| Aug 25, 8:02 PM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| Aug 25, 8:05 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Aug 25, 8:21 PM CDT | Special Weather Statement | OUN | Washita | 24 min |
| Aug 25, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 67 min |
| Aug 25, 8:43 PM CDT | Special Weather Statement | OUN | Tillman | 47 min |
| Aug 25, 9:51 PM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Aug 25, 10:06 PM CDT | Special Weather Statement | OUN | Caddo | 24 min |
| Aug 25, 10:29 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Aug 25, 10:33 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 117 min |
| Aug 25, 11:22 PM CDT | Special Weather Statement | OUN | Cleveland | 53 min |
| Aug 26, 1:12 PM CDT | Special Weather Statement | OUN | Johnston, Love | 33 min |
| Aug 26, 1:48 PM CDT | Special Weather Statement | OUN | Johnston, Love | 27 min |
| Aug 26, 2:24 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| Aug 26, 2:26 PM CDT | Special Weather Statement | OUN | Marshall | 34 min |
| Aug 26, 2:49 PM CDT | Special Weather Statement | OUN | Marshall | 41 min |
| Aug 26, 3:25 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 50 min |
| Aug 26, 4:10 PM CDT | Special Weather Statement | OUN | Bryan | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.